MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY CORKSCREW; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY CORKSCREW; CATHETER, EMBOLECTOMY
Model Number 140806
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported during use in patient this fogarty corkscrew catheter could not be removed from the sheath introducer when attempting to withdraw the catheter from the patient.As a result the catheter was withdrawn along with the introducer.Hemostasis was achieved and no additional incision or extension of hospitalization was required due to this issue.There was no allegation of patient injury.The device was not available for evaluation since it was discarded at the hospital.
 
Additional Manufacturer Narrative
There was no product evaluation as the device was discarded and not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.The device history record review was not completed as no lot number was provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FOGARTY CORKSCREW
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23408284
Report Number2015691-2025-08877
Device Sequence Number9076069
Product Code DXE
UDI-Device Identifier00690103042412
UDI-Public00690103042412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K901625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown